It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Betty on July 09, 2000 at 00:26:54:

In Reply to: lipitor side effects posted by R.Duffey on June 21, 2000 at 13:49:34:

I was taking Zocor and experienced muscle pain, soreness, and weakness in my arms. I reported this to my doctor who thought I had tendonitis. I knew it wasn't because it wasn't just the tendons that were affected. I stopped taking Zocor about six weeks ago but my arms are still sore. I just started taking vinegar and honey. Will have my cholesterol checked in 6 weeks to see if it is helping. I'm not sure what to do about my arms. I hope this is not a permanent problem. Anyone else stop taking their meds for this reason and how long did the muscle pain and weakness last?
Betty

Follow Ups

All times are GMT -7. The time now is 10:52 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!